# SDR CA050312001

- Difficulty date: March 9, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P114C
- Condition: Damaged
- Location: Apu Bay
- Part time: 17,205 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER APU SHUTDOWN, FIRE AND SMOKE OUT OF EXHAUST, FOUND OIL-SYSTEM EMPTY AND OIL BURNING AT APU EXHAUST: APU EXTINGUISHED WITH FIRE X BOTTLE. FIRE DAMAGE INSPECTION APU EXHAUST HEATSHIELD, LOWER TRANSLATING, COWL AND ACCESS PANEL NR 422DB,422BB, 422CB, 422EB,444BB REMOVED. WIRES AND CABLES IN AREAS MENTIONED ABOVE INSPECTED, NO SIGNS OF HEAT DAMAGE FOUND AREA AND STRUCTURE INSIDE RT PYLON INSPECTED, NO SIGNS OF HEAT DAMAGE FOUND APU ENCLOSURE AND AFT EQUIPMENT BAY INSPECTED, NO SIGNS OF HEAT DAMAGE FOUND.
